Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Metformin and Letrozole. Bleeding and cramps. Any positive news?

I m on cycle day 14 and I m currently taking metformin , iron,b12 and on cycle days 3-7 5mg of letrozole to induce ovulation . I noticed around 5am I was spotting and didn t think much about it and figured maybe it s ovulation bleeding . But after having it last all day along with cramps that have now started tonight and gotten stronger, I m wondering if it s something else going on. Anyone else taking some of these meds and have any positive news? I was really hoping that this cycle the meds would work and we d finally be pregnant. I m feeling pretty down and worried that maybe yet again there will be no baby or that maybe somethings happened that will make it impossible to conceive. I know I m likely over worrying but I could really use some positive reassurance
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
The mild spotting and cramps around day 14 definitely point to an ovulation bleed.
You would be having follicular monitoring and ultrasound in this cycle, so you easily know what is the cause.
ALso, you should see an Infertility specialist for your problem, as there are various causes of infertility.
Your basic hormonal tests, semen testing of your partner, your tubal patency tests and ability to ovulate are some cardinally important issues.
These should be thoroughly evaluated.
THere is no reason in this era of ART ( assisted reproductive technology ) why anybody should be childless. Do not lose hope and keep consulting a specialist.
All the best for this cycle.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor